Jayce Robert Getz

Assistant Professor
Department of Mathematics
Duke University
Durham, NC 27708-0320

E-mail: jgetz(at)jmath(dot)jduke(dot)jedu (with the last three j's deleted)

Research interest: Number theory


I am a number theorist working on automorphic representations and arithmetic geometry. Students at the graduate and undergraduate level that I mentor typically work on topics that involve some combination of the following:


Vita


Teaching


Research papers and preprints

These may differ slightly from the published versions.
If you have any comments or corrections, please email me at the address above. I am happy to provide preprints upon request.

  • J. R. Getz, `Invariant four-variable automorphic kernel functions,'
    submitted.

  • J. R. Getz, `Automorphic kernel functions in four variables,'
    submitted.

  • J. R. Getz, H. Hahn, `A general simple relative trace formula,'
    submitted.

  • J. R. Getz, P. E. Herman, `A nonabelian trace formula,'
    submitted.

  • J. R. Getz, J. Klassen, `Isolating Rankin-Selberg lifts,'
    accepted for publication in PAMS.

  • J. R. Getz, H. Hahn, `Algebraic cycles and Tate classes on Hilbert modular varieties,'
    Int. J. Number Theory, Vol. 10, No. 1 (2014) 161--176.

  • J. R. Getz, `An approach to nonsolvable base change and descent,'
    Journal of the Ramanujan Mathematical Society, Vol. 27, No. 2 (2012) 143-211.

  • J. R. Getz, E. Wambach, `Twisted relative trace formulae with a view towards unitary groups,'
    accepted for publication in the American Journal of Mathematics.
    Note: in section 10.4 of the published version the Jacobson density theorem was erroneously invoked where the Dixmier-Malliavin lemma should have been invoked.

  • J. R. Getz, M. Goresky, `Hilbert Modular Forms with Coefficients in Intersection Homology and Quadratic Base Change,'
    winner of the 2011 Ferran Sunyer i Balaguer Prize, Progress in Mathematics.

  • J. R. Getz, `Intersection numbers of Hecke cycles on Hilbert modular varieties,'
    American Journal of Mathematics, Vol. 129, No. 6 (2007), 1623-1658.

  • S. Basha, J. R. Getz, H. Nover, E. Smith, `Systems of orthogonal polynomials arising from the modular j-function,'
    Journal of Mathematical Analysis and Applications, Vol. 289, No. 1 (2004), 336-354. Corrigendum.

  • J. R. Getz, 'A generalization of a theorem of Rankin and Swinnerton-Dyer on zeros of modular forms,'
    Proceedings of the American Mathematical Society, 132 (2004), 2221-2231. Corrigendum.

  • J. R. Getz, K. Mahlburg, 'Partition identities and a theorem of Zagier,'
    Journal of Combinatorial Theory (A), 100, (2002), 27-43.

  • J. R. Getz, 'Extension of a theorem of Kiming and Olsson for the partition function,'
    The Ramanujan Journal, Vol. 5, No. 1 (2001), 47-51.

  • J. R. Getz, 'On congruence properties of the partition function,'
    International Journal of Mathematics and Mathematical Sciences, Vol. 23, No. 7 (2000), 493-496.

  • Upcoming activities


    People